Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took period postpone pill, getting allergies. huge rahes, itching, reduces on taking levocentirizine. Permanent cure?

Hi Doctor,
I had taken a period postpone pill and now started getting allergies due to this. My doctor adviced me levocentirizine tab for one week in the night, but even after the dose I face the same problem. The rashes are huge and are very itchy and keep spreading over my body. It reduces only when I take the pill levocentirizine. Can I get a solution for this?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Allergist and Immunologist 's  Response
Allergy satart in a minute but takes months to go
Levocetrizine is not good for heart
take fexofenadine 120 mg od for 3-6 week
lot of warm water
no mustard coconut walnut groundnut and almonds and soya oil
iuse olive for application and olive for cooking
non toxic soaps shampoo and creams to be applied
apply calamine in skin
and keep dry
can take time but will go
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor